# SDR USAA2014010600019

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 30,955 hours, 23,615 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440403
- Part serial: 9316
- Condition: Faulty
- Location: Weather Radar
- Part time: 27,417 hours, 19,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO MBJ, CREW REPORTED THE WEATHER RADAR HAD INTERMITTENT OPERATION. "WR ANT" DISPLAYED ON ND WR R/T DISPLAYED.  MECHANICAL THUMPING WAS HEARD FROM RADOME AREA.  FLIGHT DIVERTED TO CLT & LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR ANTENNA IAW AMM 34-41-11-400-005A, OPERATIONS CHECKED GOOD.
